<< Previous Issue Kyungpook Mathematical Journal (Vol. 46, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 463—613
 Original Articles 
Structure Eigenvectors of the Ricci Tensor in a Real Hypersurface of a Complex Projective Space
Chunji Li1, U-Hang Ki2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 463—476
Asymptotic Results for a Class of Fourth Order Quasilinear Difference Equations
Ethiraju Thandapani1, Subbiah Pandian2, Rajamannar Dhanasekaran3
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 477—488
A Non-uniform Bound on Matching Problem
Kanint Teerapabolarn1, Kritsana Neammanee2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 489—496
An Asymmetric Fuglede-Putnam’s Theorem and Orthogonality
Bachir Ahmed1, Abdelkder Segres2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 497—502
Characterization of function rings between $C^{*}(X)$ and $C(X)$
Dibyendu De1, Sudip Kumar Acharyya2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 503—507
The First Four Terms of Kauffman’s Link Polynomial
Taizo Kanenobu
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 509—525
Nonlinear Functional Boundary Value Problems in Banach Algebras Involving Carath'eodories
Bapurao C. Dhage
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 527—541
On Certain Novel Subclasses of Analytic and Univalent Functions
Huseyin Irmak1, Santosh Bhaurao Joshi2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 543—552
Generalized Weyl’s Theorem for Some Classes of Operators
Salah Mecheri
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 553—563
Explicit formulas of the generalized inverse $A^{(2)}_{T,S}$ and its applications
Bin Deng1, Guo-Liang Chen2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 565—571
Oscillations of Difference Equations with Several Terms
Ozkan Ocalan
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 573—580
Factor Rank and Its Preservers of Integer Matrices
Seok-Zun Song, Kyung-Tae Kang
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 581—589
New Lacunary Strong Convergence Difference Sequence Spaces Defined by Sequence of Moduli
Vakeel A. Khan, Q. M. Danish Lohani
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 591—595
On Idempotent Reflexive Rings
Jin Yong Kim1, Jong Uk Baik2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 597—601
Two More Radicals for Right Near-Rings: The Right Jacobson Radicals of Type-1 and 2
Ravi Srinivasa Rao1, K. Siva Prasad2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 4, 603—613

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd